| Model Number |
ZA9003 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information: information unknown/not provided.Implant date: if implanted, give date: not applicable, as lens was removed/replaced during the same procedure.Explant date: if explanted, give date: not applicable, as lens was removed/replaced during the same procedure.First name: unknown, information not provided.Email address: unknown, information not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the intraocular lens (iol) had a bent/broken haptic.The lens was fully inserted in the left eye and replaced during the same procedure.Another johnson & johnson lens (same model and diopter) was implanted as a replacement.The outcome did not significantly interfere with activities of daily life.The patient has recovered.No further information is available.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Section d9: returned to manufacturer on: 8/27/2021.Section h3: device evaluated by manufacturer¿ yes.Device evaluation: visual inspection under magnification revealed that the lens was received cut into three pieces and viscoelastic residue on the optic body and haptics, which is consistent with a lens that was handled during removal and replacement.A damaged haptic (bent) was also observed.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue was confirmed, but it cannot be confirmed to be related to a manufacturing issue.Therefore, no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.